Record number :
1551279
Title of article :
Some mixed finite element methods for biharmonic equation
Author/Authors :
Cheng، نويسنده , , Xiao-liang and Han، نويسنده , , Weimin and Huang، نويسنده , , Hong-ci، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2000
Pages :
19
From page :
91
To page :
109
Abstract :
Some perturbed mixed finite element methods related to the reduced integration technique are considered for solving the biharmonic equation problem. On a rectangular mesh, a similar scheme was proposed in Malkus and Hughes (Comput. Methods Appl. Mech. Eng. 15 (1978) 63–81) and its convergence was analyzed in Johnson and Pitkäranta (Math. Comp. 38 (1982) 375–400). Here we modify the scheme proposed in Malkus and Hughes (1978) and prove the optimal order error estimate without the extra smoothness assumption on the solution made in Johnson and Pitkäranta (1982). On a triangular mesh, an analogous scheme is studied, and an order error estimate is proved. Some numerical results are given to show the convergence behavior of the numerical solutions.
Keywords :
error estimates , reduced integration , Mixed finite element method , Biharmonic equation
Journal title :
Journal of Computational and Applied Mathematics
Journal title :
Journal of Computational and Applied Mathematics
Serial Year :
2000
Link To Document :
بازگشت